CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
catherinemc316 Views: 61,733
Published: 15 years ago
 
This is a reply to # 69,918

Re: Mirena IUD Side Effects-Similar Problems


I had Mirena inserted in April of 2003 and experienced light bleeding daily for the first two months, since June I have experienced normal periods with no side effects. However, since December I have had a thick mucus, sometimes tinged with blood (which has nessecitated the daily use of a pantyliner, and constant lower back pain, similar to labor pains. I am also very tired as other members have described. I truly do not want to remove it, does anyone have any other suggestions regarding the treatment of these symtoms. Thanks
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.906 sec, (1)